Generalized Dirichlet series and b-functions
Compositio Mathematica, Tome 65 (1988) no. 1, p. 81-120
@article{CM_1988__65_1_81_0,
     author = {Lichtin, Ben},
     title = {Generalized Dirichlet series and $b$-functions},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {65},
     number = {1},
     year = {1988},
     pages = {81-120},
     zbl = {0637.32002},
     mrnumber = {930148},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1988__65_1_81_0}
}
Lichtin, Ben. Generalized Dirichlet series and $b$-functions. Compositio Mathematica, Tome 65 (1988) no. 1, pp. 81-120. http://www.numdam.org/item/CM_1988__65_1_81_0/

1 Bernstein, J. The analytic continuation of generalized functions with respect to a parameter. Functional Analysis and Applications 6 (1972) 273-285. | MR 320735 | Zbl 0282.46038

2 Björk, J. Rings of Differential Operators. North Holland Press (1979). | MR 549189 | Zbl 0499.13009

3 Cassou-Nogues, P. Prolongement de certaines séries de dirichlet. Amer. J. of Math. 105 (1983) 13-58. | MR 692105 | Zbl 0553.10033

4 Cassou-Nogues, P. Series de Dirichlet et integrales associees à un polynome à deux interminees. J. of Number Theory 23 (1986) 1-54. | MR 840014 | Zbl 0584.10022

5 Gel'Fand-Shilov. Les Distributions. Dunod (1972).

6 Hormander, L. Linear Partial Differential Equations. Grundlehren der Mathematik, Springer-Verlag (1976).

7 Lichtin, B. Poles of |f|2s and Roots of the B-Function (preprint).

8 Sargos, P. Prolongement méromorphe des series de Dirichlet associees à des fractions rationnelles de plusieurs variables. Annales d'Inst. Fourier 34 (1984) 83-123. | Numdam | MR 762695 | Zbl 0523.10026

9 Sargos, P. Croissance de certaines series de Dirichlet et applications. Journal fur die reine und angewandte Mathematik 367 (1986) 139-154. | MR 839128 | Zbl 0575.10035

10 Sargos, P. Polyhedres de Newton et Series de Dirichlet (preprint).

11 Varcenko, A.N. Newton Polyhedra and estimation of oscillating integrals. Functional Analysis and Applications 10 (1976) 13-38. | MR 422257 | Zbl 0351.32011

12 Varcenko, A.N. Zeta function of monodromy and Newton's diagram. Inv. Math. 37 (1977) 253-267. | Zbl 0333.14007

13 Vasil'Ev, V.A.Asymptotic exponential integrals, Newton diagram, and the classification of minimal points. Functional Analysis and Applications 11 (1977) 163-172. | Zbl 0418.28001